Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Reddish brown stringy discharge on wiping, vaginal itching. Had taken proveera. Yeast infection or implantation bleeding?

I have recently been diagnosed with PCOS and was put on Proveera to start my ovulation . I started my period Jan. 2 and finished on the 8th, all normal. On the 23rd I started spotting a redish brown stringy gooey discharge just when I wiped. It has now been three days and goes from spotting to just slightly tinted discharge. On the 24th I started having vaginal itching. Do I have a yeast infection , am I possibly having implantation bleeding? Could it be both or neither? Please help
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi and thanks for the query,
It is difficult for implantation to present as such. Implantation bleeding is never accompanied by itches. The presence of itches and the clinical scenario deserve that an infectious process be excluded first. Yeast infection, bacteria like Gardenerella and parasitic infectious like Trichomonas a commonly seen agents. A sample examination of the discharge in the laboratory and culture could aid in identifying the germ and the antibiotic that could be useful to fight against this germ. I do suggest you seek the opinion and consulted by your primary care doctor. Kind regards
Answered: Sat, 30 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor